# SDR DHL2001366502

- Difficulty date: May 8, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 5755 · Spoilers
- Part: Plate
- Part number: A577620312000
- Condition: Corroded
- Location: Airbrake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - DOUBLER AT LWR SKIN OF OUTER AIRBRAKE AT HINGE ARM FOUND WITH (LEVEL 2) CORROSION BEYOND LIMITS  REMOVED AND REPLACED COVER PLATE.
